JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hardy spaces associated with non-negative self-adjoint operators

Tom 239 / 2017

Shai Dekel, Gerard Kerkyacharian, George Kyriazis, Pencho Petrushev Studia Mathematica 239 (2017), 17-54 MSC: Primary 42B30; Secondary 47G10. DOI: 10.4064/sm8646-12-2016 Opublikowany online: 21 April 2017

Streszczenie

The maximal and atomic Hardy spaces $H^p$ and $H^p_A$, $0 \lt p\le 1$, are considered in the setting of a doubling metric measure space in the presence of a non-negative self-adjoint operator whose heat kernel has Gaussian localization. It is shown that $H^p=H^p_A$ with equivalent norms.

Autorzy

  • Shai DekelHamanofim St. 9
    Herzelia, Israel
    e-mail
  • Gerard KerkyacharianLPMA, CNRS-UMR 7599, and CREST
    Paris, France
    e-mail
  • George KyriazisDepartment of Mathematics and Statistics
    University of Cyprus
    1678 Nicosia, Cyprus
    e-mail
  • Pencho PetrushevDepartment of Mathematics
    University of South Carolina
    Columbia, SC 29208, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek